# SDR SWAA980073

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 289.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SKIN GOUGED AT FWD SERVICE DOOR HINGE CUTOUT AT BS 289.5, AND AT BS 358, BETWEEN S4 AND 5L.  REPAIRED PER BOEING SRM.
